# SDR EIAA2011073

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2121
- Part serial: 339
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN NR 2 MAIN DECK CARGO SMOKE DETECTOR ILLUMINATED.  REPLACED NR 2B AND NR 3A MAIN CARGO SMOKE DETECTORS PER B747 MM 26-14-01 OP'S CHECK GOOD PER B747 MM 26-11-00.  INFORMATION ON SECOND UNIT CHANGED WITH THE UNIT BELOW P/N FR2121 S/N 331.
